# SDR DLL14970548

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Component: 7724B
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND ORANGE GLOW OBSERVED COMING FROM PANEL ABOVE RIGHT PASSENGER AISLE IN C-ZONE.  HALON BOTTLE FROM 2L FIRED, SMOKE EXTINGUISHED.  FOUND SHORTED BALLAST AT 25FG.  DISCONNECTED BALLAST.  LUMINAIRE INOP AT 25FG.  FWD TO MCO.  COLLARED C/B.  REPLACED HALON FIRE EXTINGUISHER AT 2L.
